# SDR FDEA201006101938

- Difficulty date: June 10, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N924FD
- Make and model: Boeing 757204
- Aircraft serial: 26267
- Aircraft time: 58,915 hours, 21,446 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N347111
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENLOGATED HOLES FOUND IN INCOMING SKIN ALONG STR 26L LAP SPLICE STA 520-640   COMPLY WITH ATTACHMENT "B" OF E.O. F-5100-7-5001 PT 1. REF E.A. F-5330-131197 FOR FOLLOW-UP TRACKING REQUIREMENTS,  AS SUCH REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW GMM 6-2-100.
